Archiv der Mathematik, ( ISI ), Volume (88), No (5), Year (2007-5) , Pages (413-418)

Title : On the Matlis duals of local cohomology modules ( On the Matlis duals of local cohomology modules )

Authors: Kazem Khashyarmanesh ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let ( R,m ) be a commutative Noetherian local ring with non-zero identity, a an ideal of R and M a finitely generated R-module with aM≠M . Let D(–) := Hom R (–, E) be the Matlis dual functor, where E:=E(R/m) is the injective hull of the residue field R/m . We show that, for a positive integer n, if there exists a regular sequence x1,...,xn∈a and the i-th local cohomology module H i a (M) of M with respect to a is zero for all i with i > n then Hna(D(Hna(M)))=E.

Keywords

, Local cohomology modules, Matlis dual functor, filter regular
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:203674,
author = {Khashyarmanesh, Kazem},
title = {On the Matlis duals of local cohomology modules},
journal = {Archiv der Mathematik},
year = {2007},
volume = {88},
number = {5},
month = {May},
issn = {0003-889x},
pages = {413--418},
numpages = {5},
keywords = {Local cohomology modules; Matlis dual functor; filter regular se- quences},
}

[Download]

%0 Journal Article
%T On the Matlis duals of local cohomology modules
%A Khashyarmanesh, Kazem
%J Archiv der Mathematik
%@ 0003-889x
%D 2007

[Download]